Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interpolation classes and matrix monotone functions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2007 (English)In: Journal of operator theory, ISSN 0379-4024, E-ISSN 1841-7744, Vol. 57, no 2, 409-427 p.Article in journal (Refereed) Published
Abstract [en]

An interpolation function of order n is a positive function -/+ on (0, infinity) such that vertical bar vertical bar -/+ (A)(1/2) T -/+ (A)-(1/2) vertical bar vertical bar <= max(vertical bar vertical bar T vertical bar vertical bar, vertical bar A(1/2)TA(-1/2) vertical bar vertical bar) for all n x ii matrices T and A such that A is positive definite. By a theorem of Donoghue, the class C-n of interpolation functions of order n coincides with the class of functions -/+ such that for each n-subset S = {lambda i}(n)(i=1)of (0,infinity) there exists a positive Pick function h on (0, co) interpolating -/+ at S. This note comprises a study of the classes C-n and their relations to matrix monotone functions of finite order. We also consider interpolation functions on general unital C*-algebras.

Place, publisher, year, edition, pages
2007. Vol. 57, no 2, 409-427 p.
Keyword [en]
interpolation function, matrix monotone function, Pick function
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-36025ISI: 000248611300010Scopus ID: 2-s2.0-34548844182OAI: oai:DiVA.org:kth-36025DiVA: diva2:429970
Note
QC 20110706Available from: 2011-07-06 Created: 2011-07-06 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

ScopusJournal of operator theory

Search in DiVA

By author/editor
Ameur, Yacin
By organisation
Mathematics (Dept.)
In the same journal
Journal of operator theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf